# SDR IPXA09M57765

- Difficulty date: September 21, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 50,901 hours, 7,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA30081
- Condition: Misrepaired
- Location: Bs 1781-1801
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C REPAIR SURVEY SEQ NR 278-F1-02 AT AFT INTERMEDIATE FUSELAGE BETWEEN STA 1781-1801, LONGERON 1R-4R DO NOT CORRELATE WITH EFN 27820071007 AND MD11 SRM 53-00-01, FIG 201 HAS NO FIELD ATTACHMENTS.  REMOVED EXISTING REPAIR BETWEEN STA 1781-1801 AT AFT INTERMEDIATE FUSELAGE.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11- 5330-35324-A AND EA 011-5330-01-A2056.
